# SDR DALA2022070804767

- Difficulty date: July 6, 2022
- Submitted: July 8, 2022
- Operation: Air carrier
- Aircraft: N3773D
- Make and model: Boeing 737832
- Aircraft serial: 30825
- Aircraft time: 38,620 hours, 14,175 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2310648) DURING INSPECTION FOUND LEADING EDGE VERTICAL FIN DORSAL WITH EXPOSED FIBER. LEADING EDGE VERTICAL STABILIZER DORSAL FIN WAS REPAIRED PER SRM 55-30-01-2R-6 TABLE 202 AND SRM 51-70-04-2R-6.
